# SDR CA090728016

- Difficulty date: July 6, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 6,418 hours
- Engine: Allsn 250C28B
- System (JASC): 6710 · Main Rotor Control
- Part: Control Tube
- Part number: 2060011901
- Condition: Cracked
- Location: Flt Controls
- Part time: 6,437 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE HELICOPTER TRANSMISSION HAD BEEN REMOVED WITH THE FLIGHT CONTROL SUPPORT INTACT AND WAS ON THE BENCH IN THE O/H SHOP.  A TECH THAT WAS INSPECTING THE CONDITION OF THE TRANSMISSION AND ATTACHED FLIGHT CONTROLS NOTICED THE CRACKED PART.  THERE WERE 2 CRACKS IN THE BONDED FITTING END OF THE CONTROL TUBE.  LAST CLOSE INSP OF THIS AREA WAS 3 MONTHS BEFORE AT THE ANNUAL INSP.  THE TUBE WAS REPLACED WITH A NEW ONE.
